Applied Mathematics and Mechanics

, Volume 23, Issue 7, pp 854–866

Positive solutions to a singular second order three-point boundary value problem

  • Qu Wen-bo
  • Zhang Zhong-xin
  • Wu Jun-de
Article

DOI: 10.1007/BF02456982

Cite this article as:
Wen-bo, Q., Zhong-xin, Z. & Jun-de, W. Appl Math Mech (2002) 23: 854. doi:10.1007/BF02456982

Abstract

A fixed point theorem is used to study a singular second order three-point boundary value problem. The problem is more general. Combining the method of constructing Green functions with operators defined piecewise, the existence resultof positive solutions to a singular second order three-point boundary value problem is established. The nonlinearity can be allowed to change sign.

Key words

positive solutionboundary value problemexistence

CLC number

O175.1

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Qu Wen-bo
    • 1
  • Zhang Zhong-xin
    • 2
  • Wu Jun-de
    • 3
  1. 1.Department of MathematicsHarbin Institute of TechnologyHarbinP R China
  2. 2.Institute of MathematicsJilin UniversityChangchunP R China
  3. 3.Department of Applied MathematicsZhejiang UniversityHangzhouP R China